# SDR SWAA2022020253077

- Difficulty date: December 14, 2021
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 57,729 hours, 38,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO FLOOR TO SIDEWALL SUPPORT BS 400+6+10,  420+10, 440+6,  500+2,  500B+18,  500C+10, LBL 25.  REMOVED CORROSION ON TO SIDEWALL SUPPORT,  FOUND TO BE OUT OF LIMITS AT BS.400+6 L=1.800' W=0.700' D=0.013' ORIGINAL THICKNESS 0.040' REMAINING MAT 0.027' IAW SRM 53-00-53-1A-2, FIG 103, DETAIL C.  LOCATE, DRILLED AND APPLIED CHIMICAL CONVERSION COATING ON NEW FLOOR SIDEWALL SUPPORT BS 400 TO 500D IAW SRM 51-20-01-0G-0 & SRM 51-40-05-0G-0.  FABRICATED NEW FLOOR TO SIDEWALL SECTION BS 400-500D LBL 25 & SPLICE AT BS 490 AND APPLIED CHEMICAL CONVERSION COATING IAW SRM 51-40-05, SRM 51-20-01, & SRM 53-00-53-2R-6.
